MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ELEVATED RIM LINER 32 MM I.D. SIZE II; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ELEVATED RIM LINER 32 MM I.D. SIZE II; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Joint Dislocation (2374)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: catalog number: 00875705201, lot number: 64531042, brand name: acetabular shell, catalog number: 00625006535, lot number: j6684866, brand name: bone screw, catalog number: 00625006520, lot number: 62963992, brand name: bone screw, catalog number: 00771100700, lot number: 64232501, brand name: m/l taper stem, catalog number: 00877503203, lot number: 3006376, brand name: biolox delta head.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient experienced anterior dislocation and underwent a closed reduction 2 days post implantation.Further, the patient experienced a second dislocation 21 days post-implantation and was reduced in the ed.Subsequently, the patient was revised due to subluxation, dislocation, pain, impingement, and clicking noise approximately 22 days post implantation.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  the following sections were  updated: b4, b5, g4, g7, h1, h2, h3, h6, h10.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following : patient dislocated the right hip again when she was in bed and rolled over with her knee flexed.Another closed reduction procedure was performed.Revision notes identified impingement on the elevated poly liner with anterior dislocation.There is a very palpable click as the hip dislocates.The liner and the head were removed and replaced with new zimmer biomet products.No other complication/ findings related to the event were noted.Review of the radiographs identified the following : the patient's bone quality was osteopenic.Reported event was confirmed by review of medical records provided.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ELEVATED RIM LINER 32 MM I.D. SIZE II
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10158252
Report Number0001822565-2020-02068
Device Sequence Number3468215
Product Code OQG
UDI-Device Identifier00889024155510
UDI-Public(01)00889024155510(17)230630(10)64030974
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K120370
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberN/A
Device Catalogue Number00885201032
Device Lot Number64030974
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age43 YR
Patient Weight78